# SDR DALA2024121211686

- Difficulty date: December 9, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 74,110 hours, 24,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 SEAT EMER LIGHT INOP AT ROW 14 & LAST ROW. CORRECTIVE ACTION: EMERGENCY LIGHT AT ROW 14 FOUND IN WORKING CONDITION. R/R LIGHT ASSY ON LAST ROW PER B757 AMM 33-51. OPS TEST GOOD. (6475377)
